Previous |  Up |  Next


Title: Sur un problème concernant les fonctions quasicontinues (French)
Author: Grande, Eulalia
Language: French
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 32
Issue: 3
Year: 1982
Pages: 309-312
Category: math
MSC: 26A21
MSC: 26B05
MSC: 26B35
idZBL: Zbl 0496.26006
idMR: MR670009
Date available: 2009-09-25T09:22:51Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] KEMPISTY S.: Sur les fonctions quasicontinues.Fund. Math. 29, 1932, 184-197. Zbl 0005.19802
Reference: [2] ŠALÁT T.: On discontinuity points of functions of some classe.(sous presse)


Files Size Format View
MathSlov_32-1982-3_13.pdf 316.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo